cap and h. pylori

Submitted by Alfy87 on Sat, 2016-09-10 18:54

After a year on CAP using flagyl / biaxin/ doxy I started having seriouse throat issues..Went 9 months like this. I thought the antibiotics had created chronic gastritis. My throat, heart , chest.. All were burning.

I never checked H. Pylori as being the cause. After all I was using same antibiotics used for this parasite. Life was hell.

Asthma was gone but acid was killing me.

Had an endoscope. I had amazingly h pylori infection.

I have been reading that H. pylori can be resistent to flagyl and biaxon.

2 days into amoxycillon and tetracyclin and I am getting ok and much better.

Carefull people. Longterm cap probably kills good flora and allows resistent strains of h pylori to thrive.

keep an open eye to this possibility.

I went through 9 months of hell.

You don't mention whether you were also taking a high quality probiotic and/or kefir whilst on antibiotics.  Also saccharomyces boulardii can be helpful.

Glad you have resolved things now.

Neuro symptoms & many health problems from 1989. NAC+all supps(04/11) CAP(05/11)

Alfy, if you had read the instructions properly this would never have have happened. Glad you are better now though!..........Sarah 

Completed Stratton/Wheldon regime for aggressive secondary progressive MS in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Well, both here and on David's site, the importance of probiotics are mentioned.................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MS in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.